It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello! Thank you for reading my message...
I have had a problem off and on for years with pain pills. This is the worst
time I have had with them. I used to take them to get the "euphoria" feeling.
Since October of 2003 I have been prescribed them for pain. I was pregnant
last year and took a bad fall 2 weeks before I had the baby. Two different
doctors from the same office, one of which was my regular OG/GYN prescribed them for me. In the back of my mind I knew I shouldn't take them but I did. I took approx 90 pills in 2 weeks. I was due Nov. 30th. I ended up having an emergency c-section due to placenta provera on Nov. 15th. I was bleeding internally and had to be taken to the hospital in an ambulance. I was put to sleep when they discovered that it was an emergency. When I woke up I was told my baby would not breathe on his own and was in the NICU (Neonatal Intensive Care Unit) amoung other problems. He was 7 lbs. and that helped him. I could not see him right away for I could not walk from the c-section and they couldn't bring him to me. I finally a few days later was able to see him. I lost it...I started crying really bad, telling the nurses I was an idiot, etc. My baby had a breathing tube, a wire coming out of his bellybutton, he had wires measuring his oxygen level, blood pressure and heartrate. I was to afraid to hold him because of all the wires so he is attached to his father. My boyfriend (the father) had no problem holding him.
2 days later he started having seizures. They did a test to where they put him to sleep to put a needle in his spine and he had a c-scan done. It showed that he had spikes of activity on the left side of his brain. They started giving him Phenobarb and Morphine to ween him from the Vicodin because he was withdrawling. Epilepsy does not run in either of our families and they told us the seizures can happen from the withdrawl. Well they were giving him as much Phenobarb as they could and he was also given Dilantin. He still had seizures so he was flown on a helicoptor to The Children's Hospital in Oakland, CA. I was not able to visit him because our car was broken down. He was there from Dec. 3rd (my 3 year-old sons b-day) till Dec. 8th. They apparently did another c-scan and it showed no more seizure spike activity. My boyfriends mother took us to pick him up. On Dec. 11th, he had a very bad seizure and would not wake up at all and it lasting about 5-7 minutes. I called 911. We found out that his Phenobarb level was low so they increased his meds. He is 8 months old now, 24 lbs., and has not had another seizure since that day. He is still on the Phenobarb and we have to travel outside of our town to see a Pediactric Neurologist. Our 3rd trip will be on August 2nd. Since then, on Feb 6th, I had to have an emergency gallbladder surgury, May 12th, hernia surgury and June 30th repeat hernia repair surgury. I am now physically addicted to Vicodin. Every time I stopped taking the pills from each surgury I went through severe withdrawl although at the time I thought I was having the severe stomach flu. After the May 12th surgury I did some research on the internet about Vicodin withdrawl and saw that others had the same exact symptoms I had. I could not find any recent posting about this until I found this message board today. I ran out of the Vicodin and was literally terrified of going through what I did before that I obtained some Darvocet. I then went to the emergency room on Sat. and talked to someone about the withdrawl. I was given more Darvocet, suppositories for nausea and
Clonidine. I was told I should not go "cold turkey" since I have been taking Vicodin ES for so long. I will be going to a rehab tommorow but will have to go as an out patient due to my 2 boys. Any suggestions, advice and/or support would be greatly appreciated. I am severly depressed and feel all alone. :confused:
Hi,

My name is Bart and I want to tell you that you can go cold turkey if you take the Clonidine. I am a recovered Hydro addict and was set free from them with the clonidine. I was taking 15 10/325s a day and was going through incredibale withdrawls. Doctor put me on Clonidine and I didn't have one symptom. He put me on a patch and I wore it for 7 days. Next week I wore the patch cut in half and then I was done. No symptoms, and just a little anxietty. So if this is of any help to you please take it from a person who was set free after 3 years of it. I am now 6 weeks free and feeling great.
Clonidine works and it isn't a replacement for pain relief. It is a high blood pressure med the for some odd reason takes the withdrawl symtoms away.

Bart





All times are GMT -7. The time now is 03:38 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!